# SDR CA011114005

- Difficulty date: October 27, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 23,843 hours, 8,375 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Overserviced
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF, THE "LANDING GEAR NOT UPLOCKED" MESSAGE CAME ON ECAM. GEARS RECYCLED AS PER AOM. NO JOY. AIRCRAFT RETURNED TO WINNIPEG.LARGE AMOUNT OF GREASE REMOVED FROM MLG UPLOCK 8GA 10GA R/H AS PER CANADIAN TECHNICAL INFORMATION BULLETIN NO.32-1-98-6 (INCLUDED). EXTENTION AND RETRACTION CARRIED OUT AS PER AMM 32-31-00-500 FREE FALL EXTENTION CARRIED OUT AS PER AMM 32-33-00-500. NIL FAULTS FOUND. AIRCRAFT SERVICEABLE.
